# SDR 2012F00264

- Difficulty date: November 23, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,008 hours, 11,586 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR PORTION OF THE APU FAILED WITH APU ELECTRONICS OPERATIONAL.  COMPLETED FIM 49-11 TASK 827 WITH NO FAULTS NOTED.  STARTED APU, ALL OPS CHECKED GOOD.
